# SDR COM11784

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- System (JASC): 3240 · Landing Gear Brake System
- Part: Swivel
- Part number: 2025000002
- Condition: Defective
- Location: Lt Mlg Brake
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT BRAKE TEST FUNCTION IS INOP.  REPLACED LT MLG BRAKE SWIVEL.
